# SDR TSAA20211117056

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 49,543 hours, 54,360 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer Splice
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH AD 2014-01-05, PERFORMED INSPECTION OF STRINGER SPLICES AND BUTT STRAPS AND REPLACEMENT IAW ALOHA AIR CARGO ECO 3866, PT. II, REVISION 1, DATE:  8/17/17, CRACKS FOUND. SEE NDT REPORT NDT21-1540 ON STRINGER SPLICE AT STA 908 AT STR 4R & 4L CRACKS FOUND. (NOTE ALSO COMPLETED PART III STRINGER REPLACEMENT.)
